# SDR CALA9800560

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN J-ANGLE SUPPORT ABOVE AND INBOARD OF NR 7 SPOILER ACTUATOR.  A REPAIR CHANNEL WAS FABRICATED AND INSTALLED IAW ECRA 5750-02914.
